본문 바로가기
KERD
논문KCI 등재

급성 신부전이 동반된 Cephalosporin에 의한 DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) 증후군 1예

A Case of Cephalosporin-induced DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) Syndrome with Acute Renal Failure

0

조회

0

다운로드

2

인용

0

참고문헌

주제분류임상병리학

초록

Abstract

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome, a kind of hypersensitivity syndrome, is a life-threatening condition with various clinical manifestations such as fever, skin rash, lymph node enlargement andinternal organ involvement. We report a case of skin rash and eosinophilia followed by acute renal failure and mild hepatitis after cephalosporin administration.

참고문헌 (7)

  1. "Drug allergy", pp.~59
  2. "Management of drug rash with eosinophilia and systemic symptoms", pp.353~6
  3. "Association of human herpesvirus 6 infection with drug reaction with eosinophilia and systemic symptoms", pp.301~4
  4. "DRESS syndrome associated with HHV-6 reactivation", pp.498~500
  5. "Increased levels of interleukin 5 are associated with the generation of eosinophilia in drug-induced hypersensitivity syndrome", pp.1026~32
  6. "Carbamazepine-induced DRESS syndrome with recurrent fever and exanthema", pp.51~4
  7. "Cephalosporin allergy", pp.804~9

이 간행물의 다른 논문 (13건)